Mathematica Bohemica, first online, pp. 1-10


$\varphi$-multipliers on a class of topological algebras

Ali Naziri-Kordkandi

Received February 12, 2021.   Published online November 22, 2021.

Abstract:  In this paper, we generalize the concept of $\varphi$-multipliers on Banach algebras to a class of topological algebras. Then the characterizations of $\varphi$-multipliers are investigated in these algebras.
Keywords:  fundamental topological algebra; infrasequential topological algebra; approximate identity; $\varphi$-multiplier; uniformly bounded
Classification MSC:  46H05, 46A16, 47C05
DOI:  10.21136/MB.2021.0022-21

PDF available at:  Institute of Mathematics CAS

References:
[1] M. Abel: Mackey $Q$-algebras. Proc. Est. Acad. Sci. 66 (2017), 40-53. DOI 10.3176/proc.2017.1.05 | MR 3636472 | Zbl 1404.46042
[2] M. Abel, A. Kokk: Central elements in topological algebras with the exponential map. Ann. Funct. Anal. 2 (2011), 92-100. DOI 10.15352/afa/1399900198 | MR 2855290 | Zbl 1253.46051
[3] M. Adib: $\varphi$-multipliers on Banach algebras and topological modules. Abstr. Appl. Anal. 2015 (2015), Article ID 951021, 6 pages. DOI 10.1155/2015/951021 | MR 3319149 | Zbl 1350.46035
[4] E. Ansari-Piri: A class of factorable topological algebras. Proc. Edinb. Math. Soc., II. Ser. 33 (1990), 53-59. DOI 10.1017/S001309150002887X | MR 1038764 | Zbl 0699.46027
[5] E. Ansari-Piri: The linear functionals on fundamental locally multiplicative topological algebras. Turk. J. Math. 34 (2010), 385-391. DOI 10.3906/mat-0810-12 | MR 2681583 | Zbl 1202.46052
[6] V. K. Balachandran: Topological Algebras. North-Holland Mathematics Studies 185. Elsevier, Amsterdam (2000). DOI 10.1016/s0304-0208(00)80001-8 | MR 1836752 | Zbl 0979.46029
[7] F. T. Birtel: Isomorphism and isometric multipliers. Proc. Am. Math. Soc. 13 (1962), 204-210. DOI 10.1090/S0002-9939-1962-0176345-6 | MR 0176345 | Zbl 0117.09701
[8] F. F. Bonsall, J. Duncan: Complete Normed Algebras. Ergebnisse der Mathematik und ihrer Grenzgebiete 80. Springer, Berlin (1973). DOI 10.1007/978-3-642-65669-9 | MR 423029 | Zbl 0271.46039
[9] S. Helgason: Multipliers of Banach algebras. Ann. Math. (2) 64 (1956), 240-254. DOI 10.2307/1969971 | MR 0082075 | Zbl 0072.32303
[10] H. G. Heuser: Functional Analysis. John Wiley & Sons, Chichester (1982). MR 0640429 | Zbl 0465.47001
[11] T. Husain: Infrasequential topological algebras. Can. Math. Bull. 22 (1979), 413-418. DOI 10.4153/CMB-1979-054-1 | MR 0563754 | Zbl 0427.46029
[12] T. Husain: Multipliers of topological algebras. Diss. Math. 285 (1989), 1-36. MR 0996938 | Zbl 0676.46038
[13] R. Larsen: An Introduction To the Theory of Multipliers. Die Grundlehren der mathematischen Wissenschaften 175. Springer, New York (1971). DOI 10.1007/978-3-642-65030-7 | MR 0435738 | Zbl 0213.13301
[14] A. Naziri-Kordkandi, A. Zohri, F. Ershad, B. Yousefi: Continuity in fundamental locally multiplicative topological algebras. Int. J. Nonlinear Anal. Appl. 12 (2021), 129-141. DOI 10.22075/ijnaa.2019.13751.1715
[15] W. Rudin: Functional Analysis. McGraw-Hill Series in Higher Mathematics. McGraw-Hill, New York (1973). MR 365062 | Zbl 0253.46001
[16] J. Vukman: An identity related to centralizers in semiprime rings. Commentat. Math. Univ. Carol. 40 (1999), 447-456. MR 1732490 | Zbl 1014.16021
[17] J.-K. Wang: Multipliers of commutative Banach algebras. Pac. J. Math. 11 (1961), 1131-1149. DOI 10.2140/pjm.1961.11.1131 | MR 138014 | Zbl 0127.33302

Affiliations:   Ali Naziri-Kordkandi, Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran, e-mail: ali_naziri@pnu.ac.ir


 
PDF available at: